# SDR 200714502

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 15,304 hours, 13,980 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Sensor
- Part number: 23052613
- Part serial: P10132
- Condition: Defective
- Location: Fuel System
- Part time: 4,445 hours, 3,891 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FLOW INDICATOR READS 0. LOW SPEED ABORTED TAKEOFF.  REMOVED AND REPLACED ENGINE 2 FUEL FLOW SENSOR.  OPERATIONAL AND LEAK CHECKS GOOD. RETURNED AIRCRAFT TO SERVICE.
